# SDR SIMA20170309003

- Difficulty date: March 9, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,631 hours, 28,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SUCCESSFUL ICE TEST, THE NR 1 ENGINE BLEED LEAK ON EICAS, WENT OUT AFTER DESELECTED THE BLEED SWITCH.  REMOVED AND REPLACED O-RINGS AT JOINT NR 1 AND 28.  REPLACED THE BLEED DUCT IN AVIONICS COMPARTMENT ALL WORK PERFORMED IAW AMM 36-11-09 AND LEAK AND OPS CHECKED GOOD IAW AMM 36-00-00.
